# SDR REXA2025021000155

- Difficulty date: December 12, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R31702S12
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FITTING FOUND TO HAVE 5 EACH ELONGATED HOLES UPON REMOVAL FOR ACCESS.     REMOVED DAMAGED FITTING. FABRICATED, DRILLED AND INSTALLED NEW FABRICATED FITTING PN 600-38044-S0101 IAW MHIRJ EO 600-380440S01 AND 601R31702-S12
